Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Depo

I got the depo injection on the 19th September on the 5th day of my period and since  then I've been feeling very tired and have ended up going to bed early with the earliest time 7:30pm, and I was due to start my next period between the 17th and 22nd October but haven't had anything yet but I heard the depo can stop your periods  together, will this effect my firtility and any chance of having children in the future, I'm only 17.
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I'm due to get my next one on the 5th December so I'll speak to the nurse then thank you.
Helpful - 0
9334757 tn?1418159988
Do not take depo any more it will affect your chances of pregnancy late on.
Helpful - 0
Avatar universal
Thank you I'll do that.
Helpful - 0
Avatar universal
It isn't uncommon not to have a period. And I ever wanted to do on it was sleep. As far as fertility goes mu ob told me twice the length of time I was on it is how long it could possibly take to het pregnant again. Go do some research on it for yourself so you can feel more comfortable being on it
Helpful - 0

You are reading content posted in the Women's Health Community

Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.